# SDR UIEA2018051500899

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,136 hours, 18,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 460200
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT PACK BAY PNEUMATIC LEAK FROM THE COMPRESSOR OUTLET DUCT CLAMP. REMOVED AND REPLACED COMPRESSOR OUTLET SEALS IAW AMM21-51-02. OPS CHECK NORMAL NO LEAKS.
